Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Suggest treatment of cough for a chronic heart disease patient

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2003
Answered : 873 Questions
My mother is 84 years old has chronic heart disease and has a constant cough for 4 weeks doc has up her water tablet 4 weeks ago I bought Munka honey thinking that would help now docs saying nothing they can do she is very breathless any other advice would be great
Posted Tue, 25 Feb 2014 in General Health
Answered by Dr. Vaddadi Suresh 26 minutes later
Brief Answer: please answer these questions Detailed Answer: hi, I understand the concern for your mother. chronic cough and breathlessness in a cardiac patient can be due to respiratory infection or due to pooling of fluid in her lungs. please answer these questions for better understanding of her problem. 1. what was her heart disease 2. what is her ejection fraction 3.what other drugs she is on apart from urine excretors 4.was she given any antibiotic? 5. If there is a chest x ray or echo report, please post. We try to help you in the best possible way. Take care of your mother. Bye.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor